# SDR ASAA2018061194986

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,104 hours, 12,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT, THE LT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  VERIFIED LT PACK LIGHT ILLUMINATES ON RECALL.  ACCOMPLISHED FIM 21-62, TASK 801. NR 1 CONTROLLER RAM AIR ACTUATOR FAULT CLEARED.  PACK LIGHT REMAINS OFF ON RECALL.
